7 found
Order:
  1.  24
    Burton Dreben, A. S. Kahr, and Hao Wang. Classification of AEA Formulas by Letter Atoms. Bulletin of the American Mathematical Society, Vol. 68 , Pp. 528–532. [REVIEW]F. C. Oglesby - 1964 - Journal of Symbolic Logic 29 (2):101.
  2.  23
    Jaakko Hintikka. Distributive Normal Forms in First-Order Logic. Formal Systems and Recursive Functions, Proceedings of the Eighth Logic Colloquium, Oxford, July 1963, Edited by J. N. Crossley and M. A. E. Dummett, Studies in Logic and the Foundations of Mathematics, North-Holland Publishing Company, Amsterdam1965, Pp. 48–91. - Jaakko Hintikka. Distributive Normal Forms and Deductive Interpolation. Zeitschrift Für Mathematische Logik Und Grundlagen der Mathematik, Vol. 10 , Pp. 185–191. [REVIEW]F. C. Oglesby - 1966 - Journal of Symbolic Logic 31 (2):267-268.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  3.  20
    Layman E. Allen. Wff 'N Proof. The Game of Modern Logic. Wff 'N Proof, New Haven, Conn., 1962, Viii + 224 Pp. - Layman E. Allen. Wff. The Beginner's Game of Modern Logic. Wff 'N Proof, New Haven, Conn., 1963, 78 Pp. [REVIEW]F. C. Oglesby - 1965 - Journal of Symbolic Logic 30 (1):105.
  4. Review: Jaakko Hintikka, J. N. Crossley, M. A. E. Dummett, Distributive Normal Forms in First-Order Logic; Jaakko Hintikka, Distributive Normal Forms and Deductive Interpolation. [REVIEW]F. C. Oglesby - 1966 - Journal of Symbolic Logic 31 (2):267-268.
  5.  8
    Review: Layman E. Allen, Wff 'N Proof. The Game of Modern Logic; Layman E. Allen, Wff. The Beginner's Game of Modern Logic. [REVIEW]F. C. Oglesby - 1965 - Journal of Symbolic Logic 30 (1):105-105.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  6. Review: Setsuo Saito, Truth Value Assignment in Predicate Calculus of First Order. [REVIEW]F. C. Oglesby - 1966 - Journal of Symbolic Logic 31 (2):268-268.
  7.  9
    Saito Setsuo. Truth Value Assignment in Predicate Calculus of First Order. Notre Dame Journal of Formal Logic, Vol. 4 No. 3 , Pp. 216–223. [REVIEW]F. C. Oglesby - 1966 - Journal of Symbolic Logic 31 (2):268-268.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark